# SDR CA120606006

- Difficulty date: June 5, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- System (JASC): 2562 · Emergency Locator Beacon
- Part: G Switch
- Condition: No Test
- Location: Elt
- Part time: 6,752 hours
- Component: Elt, Artex, 4535002
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) G-SWITCH FOUND FAILED DURING CAR STD 571 APPENDIX G 12 MOS CHECK, SENT FOR REPLACEMENT.
